A Note On Reproductive Solutions

Milan Božić

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 33-35
  • ISSN: 0350-1302

How to cite


Milan Božić. "A Note On Reproductive Solutions." Publications de l'Institut Mathématique 19(33).39 (1975): 33-35. <http://eudml.org/doc/255470>.

author = {Milan Božić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {33-35},
publisher = {Matematički institut SANU},
title = {A Note On Reproductive Solutions},
url = {http://eudml.org/doc/255470},
volume = {19(33)},
year = {1975},

AU - Milan Božić
TI - A Note On Reproductive Solutions
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 33
EP - 35
LA - eng
UR - http://eudml.org/doc/255470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.